View Full Version : Switched from Ritalin to Vyvanse


Strutsen
08-04-16, 11:20 AM
5 days in 30mg morning works quite impressive compared to Ritalin. No roller-coaster mood swings or anxiety. Almost feels like I'm not taking any meds at all, calm, pretty focused and less fatigue.

To bad I waited 6 months before replacing Ritalin with this wonderful med.
:giggle:

JulesT81
08-04-16, 02:01 PM
That's great I just started on 50mg and have had similar affect. Also was on 40mg of Ritalin. Has Vyvanse caused any insomnia ?

Strutsen
08-07-16, 04:48 AM
I've already suffering from insomnia so I'm screwed anyway. I've gone cold turkey from zopiclone 2 days ago so we'll see how it goes :)

NotoriousPyro
08-19-16, 09:33 PM
I was on Ritalin as a kid, around 9, and came off about 15.

Was re-prescribed Concerta since I was still struggling at 21. It worked great, for a while... Then I started to find it wasn't working for long enough and I was cranky in the evenings... Like REALLY cranky. It also made me quite anxious, gave me logorrhoea, killed my appetite and made me nauseated, and made me incessantly bite my nails...

I was then prescribed instant release Medikinet for 5pm, which boosted my other dose. It kept me up longer at night... :(

Eventually, I found that Concerta was making me feel good and motivated for the first 2 hours, then I would retreat and become anxious, bite my nails, hate everyone and everything, be really irritable and generally hated anything/anyone that interrupted me. I was REALLY strung out.

So I told my psych and since we'd been waiting for authorisation on Elvanse for a while, and it came through, he put me on 30mg.

This dose works perfectly for me, none of the side-effects I used to have with methylphenidate. Nice and smooth, clear focus, calm, mood boost, slightly reduced appetite, increased sociability & motivation and hardly noticeable transition, although bad insomnia...

I never need high doses, I found 18mg Concerta worked fine for me when it did. Even 2.5-5mg of IR Medikinet worked fine for me...

C15H25N3O
08-20-16, 08:58 PM
Vyvanse can cause some insomnia over the first months. If it happened I did not take it the next day.